# SDR UPS96221148

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- System (JASC): 5280 · Landing Gear Doors
- Part: Seal Retainer
- Condition: Corroded
- Location: Nlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT AFT NLG DOOR SEAL RETAINER CORRODED.  REPLACED RT AFT NLG DOOR SEAL RETAINER PER SRM 51-30-2.
